# SDR DALA2024070706827

- Difficulty date: June 30, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 140,119 hours, 20,393 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 1 RT DOOR SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: T/S PER SSM 52-73-11. R/R 1 RT DOOR SWITCH PER B767 WDM 52-73-11 . OPS NORMAL. MEL + PLACARD REMOVED. (6024696)
